# SDR YENA20090626067

- Difficulty date: June 24, 2009
- Submitted: June 26, 2009
- Operation: Air carrier
- Aircraft: N247JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000042
- Aircraft time: 8,412 hours, 5,046 cycles
- Engine: Ge CF3410E6
- Engine time: 7,057 hours, 4,080 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fadec
- Part number: 2043M11P05V532
- Part serial: EMDL4269
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 5,639 hours, 3,169 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

FLT 1012, JFK-BOS, NR 1 ENGINE CYCLED BACK ABOUT 30 PERCENT N1 AT 10,000 FT.  A/C YAWED LEFT.  AUTO THROTTLES  DISENGAGED.  N1 WAS NORMAL IN CRUISE.  ENG 1 NO DISPATCH EICAS MESSAGE ON LANDING.  REMOVED AND REPLACED NR 1 ENGINE FADEC IAW AMM 73-21-01.  OPS CHECK GOOD.  REMOVED AND REPLACED THROTTLE QUADRANT ASSY IAW AMM 76-11-01 PRECAUTIONARY.  OPS CHECK GOOD.  PERFORMED GROUND POWER ASSURANCE RUN IAW GE EMM 72-00-00-760-118.  ALL SYSTEMS CHECK NORMAL.  A/C OK FOR SERVICE.
